Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Blood pressure reduced after taking medicines, walking. Should I continue taking medicines forever? Side effects?

Dr. Good evening. i am Having HT for the past five six years and the readings differ every by. Usually it will be between 150/100 and 140/100. Now my Dr. has prescribed combination of drugs such as Nicardia retard 20mg,Telma h 40mg and Nebicard 5mg with regular walk of 4kms. Now my reading is between 120or 1i0/90or80. I am aged 60yrs. Am I have to continue the medication through out my life? What are the side effects if i continue for very long time?
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  329
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
You have hypertension only I hope no other medical problem and you do not smoke and no joint pain as you can walk 4 km you do not take analgesic drugs often, some times multiple drugs are requred for control of blood pressure.Yes most of the times medication for blood pressure is to be continued for life time if you feel any abnormal thing report it to the doctor usually these are tolerated by patients well.
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor